Concluded Case

Traumatic SAH

This 30 year old young male presented with sudden onset of loss of consciousness and seizures after an injection of Tramadol. CT attached.

3 Likes

LikeAnswersShare
Concluded answer

SAH

All Answers

Normal CT Scan, Drug Reaction, which Route given him Drugs & Dration ? ?Syncopal Attack neuro-opinion

Syncopal attack excerbated by inj tromodol otherwise scan is WNL

Thanx dr pushkar ji Bhomia
0

View 3 other replies

CT brain looks normal , could be vasovagal Syncope, drug reaction.

YES DR. MITTAL. SYNCOPY POSSIBLY SECONDARY. .TO INJECTION. NEEDLE INDUCED VASOVAGAL. RESPONSE

Hydrocephalus Opinion of neurologist Tramadol lowers bp Hypotension

Can be due to Inj Tramadol

CT. Normal

CT SCAN IS NORMAL CAN BE VASOVAGAL SYNCOPE DUE TO DRUG REACTION

CTB normal. Tramadol is known to induce seizures. No further action needed. Stop Tramadol.

Load more answers

Diseases Related to Discussion